# SDR AWXA200400346

- Difficulty date: April 3, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 9,312 hours, 3,539 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030312
- Part serial: 2253
- Condition: Faulty
- Location: Nr 1
- Part time: 4,450 hours, 1,589 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT APPROX 90 KTS ATTITUDE & MAP NOT AVAILABLE, DISPLAYED ON CAPTS PRIMARY FLT DISPLAY & NAVIGATION DISPLAY, & NR 1 IR FAULT LIGHT ON, REJECTED TAKEOFF HIGH SPEED.  AFTER REJECTED TAKEOFF BRAKE TEMP REACHED 990 DEG ON ALL FOUR BRAKES, AND NR 1 & 2 TIRES WENT FLAT WITH POSSIBLE LEAKS ON NR 3 & 4 TIRES.  MX R & R NR 1 ADIRU IAW T/C R2A34304, OPS CHK GOOD.  PERFORMED OVERTEMP INSP OF BOTH MLG AXLES, & R & R ALL FOUR MLG TIRES & BRAKE ASSY. BENCH TEST OF ADIRU COULD NOT VERIFY REASON FOR REMOVAL. SUSPECT PROBLEM WITH JFK RUNWAY 31L INDUCED FAULT OF Z QUANTIZER DC AMP FAILURE. THIS IS A KNOWN PROBLEM WITH JFK RUNWAY.
